# SDR SWAA031163

- Difficulty date: May 23, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 4,219 hours, 2,410 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 183A8300
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, FOUND LT ELEVATOR TAB NR 3 AND NR 4 HINGES WORN.  REMOVED AND REPLACED HARDWARE ON NR 3 AND NR 4 HINGES PER MM.
